# SDR CALA2017050501233

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 60,212 hours, 12,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Part serial: 0715
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT M33099 FOUND BATTERY LOW.  L2 DOOR EMERGENCY LIGHT BATTERY PACK M33099 AND CHARGER REPLACED, OPERATIONAL TESTED NORMAL AS PER AMM 33-51-06.
